Semisemiological structure of the prime numbers and conditional Goldbach theorems.
Journal für die reine und angewandte Mathematik, Tome 290 (1977), pp. 77-92
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1977__290_151837,
author = {H.A. Pogorzelski},
title = {Semisemiological structure of the prime numbers and conditional {Goldbach} theorems.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {77--92},
year = {1977},
volume = {290},
zbl = {0344.02023},
url = {http://geodesic.mathdoc.fr/item/JRAM_1977__290_151837/}
}
H.A. Pogorzelski. Semisemiological structure of the prime numbers and conditional Goldbach theorems.. Journal für die reine und angewandte Mathematik, Tome 290 (1977), pp. 77-92. http://geodesic.mathdoc.fr/item/JRAM_1977__290_151837/